# SDR AALA201705049023

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 9,548 hours, 4,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN PANEL NOT SECURE. SECURED THE EXIT SIGN PANEL IAW MM 11-30.
